| Model Number |
21-3466-24 |
| Medical Device Problem Codes |
Flushing Problem (1252); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the nurse attempted to access the patient's port, the patient grimaced.The needle was unable to be flushed or draw and when the needle was withdrawn a small distance, it would flush but not draw.It was reported that the needle felt rough instead of smooth; and felt like there was a burr on the edge.A new needle was used and the port was accessed without any incident.No patient injury was reported.
Additional Manufacturer Narrative
Lot number: there were 2 lot numbers reported because the nurse was not certain from which lot the needle was pulled.The reporter referenced medwatch #4400480000-2019-8028, to report this event.No product was returned, thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was conducted for both lot numbers reported, which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.